Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jmb5160

Member
  • Posts

    37
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i switched from monocycline to Keflex (cephelaxin) about 2 and a half weeks ago bc mino wasnt doing anything, not making better/worse. My derm put me on cephalexin and although my acne didnt get worse, i noticed that i am now breaking out on my chest in very tiny little red bumps...i never used to break out there before, maybe very rarely. I also notice that on my forehead, my pores look more clogged, and before it was completely clear. I know it has to be something internal because i use dif
  2. Yeah, I suppose you're right...the more I wrote, the more I realized my hormones are probably out of whack from the whole Disappearing Period stuff. so do you think my hormones will "regulate" out after a while and my skin will calm down, or should I try Spironolactone to help? hey maggie im in the same boat...had an ED, didnt have my period for a whileee and had beautiful skin. then after i gained weight i started to break out again...and just recently my skin is horrendous. The only diff
  3. hey i notice thatwhen i put on a moisturiser, my foundation slides after about an hour...my skin isnt dry after i wash with Purpose gentle cleanser, and i use an oil free non comed foundation by lancome....is it going to break me out anymore if i put my foundation on my bare skin rather than overtop of the neutrogena oil free lotion i put on... help hehe
  4. i was prescribed this after coming to my derm and complaining about the minocycline and differin regimine that wasnt working for me... but then i realized that i had only given it 3 weeks and i need to grow up and be patient. this antibiotic might work but it is only a quick fix...remember you need to treat your acne problem..whatever it may be, and taking such a strong antibiotic will only make your problem worse after it comes back...i have a whole bottle of this stuff just sitting there a
  5. i really dont know what to do anymore...i have been using foundation (oil/acne/noncomed/everything free) for a while now and a couple of months ago started brekaing out really bad and long story short my skin is terrible right now. for the past 6 weeks ive been using clindamycin pads in the morning, and differin at night (also taking minocycline which doesnt do shit because i havbe noninflammed clogged bumps everywhere except my forehead)...because i am in college and need to go outside and to
  6. is skin suppost to get super soft and sensitive on differin??? it seems like my skin is super soft and my pimples are popped much easier but leave red marks like NO OTHERRRR! like even the smallest pimple! it seems like also that on the heads of my pimples, the top of it is different as in it seems to have a flattened surface and if i pop it it comes out differently then before i used differin...and my red marks take so much longer to heal....could it be because im uising clindamycin in th emor
  7. how long did it take u to clear up on differin and clindamycin and were u wearing makeup at all during ur treatment
  8. hey does minocycline irritate anyones eyes? my eyes seem like they get red all day and kind of sting towards the night....strangeeeeee
  9. im pretty far into my differin treatment (id say 6 wks) so far my skin isnt looking great...just more red marks from pimples that are coming out... is it normal to see whiteheads/balkheads become inflammed and turn a little red??? does this mean they are trying to work themselves out as the skin cells are shedding off?
  10. hey ...if ure using a retinoid like differin is it normal to see whiteheads/balkheads become inflammed and turn a little red??? does this mean they are trying to work themselves out as the skin cells are shedding off?
  11. really i been on it for a week and my face is almost clear but i have a couple red marks that are takin long as shit to heal. before i started tane they would clear in like 1-3 days max but now they been there for like a week and not only that they look alot worse
  12. ok so i am in a dilemma here...good news is i have an ipledge card and can take accutane if i want to...bad news is i dont know if i should ....i have mild/moderate non inflammed acne that just all of a sudden came back out of nowhere. i had it in high school and differin cured that and now im 21 and in college and this shit just surprised me one day...well thinking differin would work again i started using it and ...WOW>...i have been breaking out like no other, little bumps all on my cheek
  13. how long after stopping accutane do u get ur "normalcy" back...as in thought processes, being able to tan outside...etc.
  14. so im considering starting this regimine just because i know its my own fault that i have all this acne...i used to be completely clear from using neotrogena's oil free gentle SA wash(the orange stuff) and then after a little breakout i decided i needed to start differin and take everyones advice on a "gentle cleanser" which personally makes no sense to me why u need to wash ur mug with something gentle...welllll that wasnt such a good idea because that gave me tons of more little pimples... th
  15. anyone from maryland know of a dermatologist who prescribes accutane? mine is rx'ing everything but.... pretty desperate
×